# SDR CA960513028

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2620 · Extinguishing System
- Part: Wire
- Condition: Chafed
- Location: Overhead Panel
- Component: Braero
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN)#4 ENGINE VIBRATING & BELCHING FLAMES FROM EXHAUST. DURING SHUTDOWN, CREW PULLED #4 FIRE HANDLE, #1 CIRCUIT AND FIRED HALON BOTTLE. MAINTENANCE CONFIRMED THAT BOTTLE WAS DISCHARGED, HOWEVER, DISCHARGE DISC LENS ON NOSE COWL REMAINED "GREEN" AND PILOT DID NOT GET A MWS CAUTION ON FORWARD PANEL, NOR ANNUNCIATION OF "#1 USED" ON OVERHEAD ANNUNCIATOR PANEL. CIRCUIT BREAKER C20 "EXT #1 + APU USED ANNUNCIATOR" FOUND POPPED AND CHAFED WIRE FOR #4 FIRE HANDLE MICROSWITCH IN OVERHEAD EXTINGUISHER PANEL. REF: WIRING MANUAL 26-21-00, FIG.2, PAGE 101, MICROSWITCH "4W87" WIRING.
